# SDR DALA2015092305826

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1098-1136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON EXTERNAL FUSELAGE SKIN FROM BS 1098 TO 1136 BETWEEN LONGERONS 18 - 19R.   REPAIRED IAW ERA 537809-14, REV O.
